Paclitaxel-related dermatological problems: Not only alopecia occurs

Ming Hsuan Su, Guan Yeu Chen, Jun Hung Lin, Howard Hao Lee, Kai Cheng Chung, Peng Hui Wang

研究成果: 雜誌貢獻文章同行評審

12 引文 斯高帕斯(Scopus)

摘要

Objective: Dermatological problems after chemotherapy are often neglected with gynecological oncologists. Since paclitaxel is one of most popular agents for gynecology organ-related cancers, dermatologic change after paclitaxel treatment is seldom reported before. Case report: Two patients with gynecological organ malignancy who underwent the postoperative dose-dense weekly schedule of paclitaxel 80 mg/m2 plus carboplatin (area of curve 5) every three weeks had repeat dermatological problems (skull, facial and upper trunk areas) during the treatment. They included dermatitis, eczema, and folliculitis. Topical use of anti-fungal cream and oral anti-histamine agents stopped the disease progression and all had completed their chemotherapy without interruption. Conclusion: Clinicians should be aware of paclitaxel-induced skin toxicities, especially on the skull, face and upper trunk areas to minimize the occurrence of severe morbidity and to provide the better quality of life when cure is our primary priority in the management of gynecological organs-related malignancies.

原文英語
頁(從 - 到)877-879
頁數3
期刊Taiwanese Journal of Obstetrics and Gynecology
58
發行號6
DOIs
出版狀態已發佈 - 11月 2019
對外發佈

ASJC Scopus subject areas

  • 婦產科

指紋

深入研究「Paclitaxel-related dermatological problems: Not only alopecia occurs」主題。共同形成了獨特的指紋。

引用此